Table of Contents Author Guidelines Submit a Manuscript
Research Article
Mathematical Problems in Engineering
Volume 2012, Article ID 650472, 7 pages
Letter to the Editor

Comments on “Homotopy Perturbation Method for Solving Reaction-Diffusion Equations”

Mathematics and Computing Department, Beykent University, 34396 Istanbul, Turkey

Received 7 February 2012; Accepted 15 April 2012

Copyright © 2012 Afgan Aslanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y.-X. Wang, H.-Y. Si, and L.-F. Mo, “Homotopy perturbation method for solving reaction-diffusion equations,” Mathematical Problems in Engineering, vol. 2008, Article ID 795838, 5 pages, 2008. View at Publisher · View at Google Scholar
  2. D. Lesnic, “A nonlinear reaction-diffusion process using the Adomian decomposition method,” International Communications in Heat and Mass Transfer, vol. 34, no. 2, pp. 129–135, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. L.-F. Mo, “Variational approach to reaction-diffusion process,” Physics Letters A, vol. 368, no. 3-4, pp. 263–265, 2007. View at Publisher · View at Google Scholar